followup after my 3rd peptide injection

Discussion in 'Fibromyalgia Main Forum' started by halfacre2, Apr 9, 2012.

  1. halfacre2

    halfacre2 New Member

    It has been one week since my 3rd injection. Unfortunately this one doesn't appear to be doing much. I have been taking pain reliever every day since. I am not sure what is going on but clearly something is different. I have some swollen joints, achiness and fatigue that I didn't experience after the other shots. I know that Mikie felt she had a couple shots that seemed like they were not working so maybe this is normal. I am going to call my doctor today and see what he has to say. I will keep everyone posted.

  2. mbofov

    mbofov Active Member

    That is interesting, because it really does seem to follow the same pattern Mikie did. I'm sure you know she is doing better now. Do keep us posted -

  3. Mikie

    Mikie Moderator

    It was my 3rd and 4th shots which didn't seem to be doing much. Doc told me I could take acetaminopen but not ibuprophen for the pain. Since the 5th injection last month, I've been running in high gear and feeling like I haven't felt in years--every day! Doc told me this might happen so just hang in there until the injections start to make you feel better.

    Love, Mikie